Doctor insights on:
What Will Cause Blurry Spots In My Vision And Symptoms
Many things: If you were younger (20s-30s), i would consider migraine headaches. Depending on your general health/medications taken, diabetes or cataracts could be something to talk to your eye doctor about. It would be important to know the frequency, duration, and circumstances regarding your blurry spots, because those details can make all of the difference in the world. I think it's time to see the eye dr. ...Read moreSee 1 more doctor answer
What would cause episodes of various lines and spots in the vision of one eye? Some bright, blurring, others seem to have a hint of various colors
What is the yellow blur i see before i get a migraine? Often when I am getting a migraine i see yellow spots and blurring in my vision, and feel woozy. Why do migraines cause changes in vision?
In regards to retinal detachment, symptoms are red eye, blurry vision, black spots and lights, pain at times, noticeable dimness all in one eye only
Guarded Prognosis: Pain and red eye usually aren't associated with retinal detachment unless it is chronic or unless the eye has inflammation and the detachment is caused by a fluid build-up instead of a hole. Given your history there are other things that can dim vision, such as a blocked vessel. You should be carefully evaluated by a retina specialist to optimize your chances of recovery. Good luck. ...Read moreSee 1 more doctor answer
I did a 20 min intense workout today 11:45-12:30 and after about 1 hour I experienced a blurry vision spot and wasnt able to focus on reading for about 25 minutes. Blood preasure was 137/68 with 81 pulse. Any ideas on cause or steps i should take?
Have a thorough eval: Good evening. Because the possibilities are numerous, you should really contact your doctor for further eval. Several causes readily come to mind (like a transient ocular migraine), but there are many other possibilities such as a problem with the circulation to your retina. Please contact your doctor. Best of luck. ...Read more
Ive been tapering off citalopram 20mg. 1week 15mg, and now on 10 mg for 2 days. Started having blurry spots in my vision - is this normal?
Visual changes may: occur during citalopram withdrawal. If problematic slow the taper and consult prescriber. Generally longer use requires longer taper if withdrawal effects occur: vision changes, runny nose, trouble sleeping/breathing, agitation, chest pain, confusion, nausea, vomiting, diarrhea, dizziness, fast heartbeat, headache, excess sweating, muscle pain, restless, trembling, unusual tiredness/weakness. ...Read more
I keep seeing bright spots in my vision even when I close my eyes and having headaches almost everyday. What causes this?
- Talk to a doctor live online for free
- What could be the cause of my blurry eye vision any meds cause blurry vision?
- What causes your vision to be blurry?
- What causes dizziness and blurry vision?
- Ask a doctor a question free online
- What causes temporary blurry vision?
- What causes blurry vision in the morning?
- What could cause sudden blurry vision?
- What can cause blurry vision in one eye?
- Talk to a ophthalmologist online for free